# SDR AU000479

- Difficulty date: June 7, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Part number: SA625393
- Condition: Cracked
- Location: Engine
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INLET VALVE SPRING SEATS ON ALL CYLINDERS CRACKED.  FURTHER INVESTIGATION FOUND THAT THE INLET VALVE GUIDES WERE NOT FULLY SEATED IN THE CYLINDER HEAD.
